Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 219, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 4:23 PM EDT for 4 counties in Georgia. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 4:23 PM EDT (20:23 UTC)
- Expired
- Jun 25, 2023, 5:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Lumpkin County, GA, Union County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 145 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:41 PM EDT | TSTM WND DMG | 2 Nnw Dahlonega, GA | Multiple trees down along Camp Wasega Road (through woods) to Yahoola. |
| Jun 25, 4:45 PM EDT | TSTM WND DMG | 1 Ne Dahlonega, GA | Corrects previous tstm wnd dmg report from 1 NE Dahlonega. Multiple trees reported down across Lumpkin County with some trees on homes. |
| Jun 25, 4:45 PM EDT | TSTM WND DMG | 1 Ne Dahlonega, GA | Multiple trees reported down across Lumpkin County. |
| Jun 25, 4:46 PM EDT | TSTM WND DMG | 3 N Garland, GA | Multiple trees down around Cavender Creek Road and Town Creek Church Road. Additional trees down along Frogtown Road to Turners Corner (Hwy 129/19). |
| Jun 25, 4:49 PM EDT | TSTM WND GST 58 | 4 Ssw Camp Coleman Lake, GA | |
| Jun 25, 4:51 PM EDT | TSTM WND DMG | 1 Ene Garland, GA | Multiple trees down; some down on a home along Copper Mines Road between Long Brand Road and Hwy 115/52. |
| Jun 25, 4:59 PM EDT | TSTM WND DMG | 2 Wsw Cleveland, GA | Numerous tress reported down along Hwy 115 in the area of Town Creek Rd. |
| Jun 25, 5:08 PM EDT | TSTM WND DMG | 2 N Clermont, GA | Numerous trees (15) reported down near Eubanks Creek Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:25 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
298
WUUS52 KFFC 252023
SVRFFC
GAC111-187-291-311-252115-
/O.NEW.KFFC.SV.W.0219.230625T2023Z-230625T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
423 PM EDT Sun Jun 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Lumpkin County in north central Georgia...
White County in northeastern Georgia...
Central Union County in north central Georgia...
Southeastern Fannin County in north central Georgia...
* Until 515 PM EDT.
* At 423 PM EDT, a severe thunderstorm was located near Margret, or
11 miles southwest of Blairsville, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dahlonega, Cleveland, Blairsville, Suches, Mossy Creek, Jones
Creek, Woods Hole Shelter, Low Gap Shelter, Vogel State Park, Leaf,
Turners Corner, Gaddistown, Qualatchee Lake, Margret, Camp Merrill,
Whitley Gap Shelter, Camp Coleman Lake, Owltown, Auraria and Track
Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3455 8362 3450 8367 3450 8378 3452 8379
3450 8379 3450 8384 3446 8389 3447 8393
3445 8392 3442 8398 3446 8410 3454 8419
3461 8418 3483 8421 3488 8389
TIME...MOT...LOC 2023Z 316DEG 32KT 3476 8409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright1 follow-up statement
086
WWUS52 KFFC 252046
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Sun Jun 25 2023
GAC111-291-252056-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-230625T2115Z/
Union GA-Fannin GA-
446 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION AND SOUTHEASTERN
FANNIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
LAT...LON 3455 8362 3450 8367 3450 8384 3446 8389
3447 8393 3445 8392 3442 8398 3446 8409
3446 8411 3447 8410 3454 8419 3462 8418
3464 8415 3465 8415 3466 8412 3464 8404
3474 8395 3473 8383 3479 8381
TIME...MOT...LOC 2046Z 316DEG 32KT 3461 8392
$$
GAC187-311-252115-
/O.CON.KFFC.SV.W.0219.000000T0000Z-230625T2115Z/
Lumpkin GA-White GA-
446 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR LUMPKIN AND WHITE COUNTIES...
At 446 PM EDT, a severe thunderstorm was located over Porter Springs,
or near Dahlonega, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dahlonega, Cleveland, Helen, Camp Merrill, Whitley Gap Shelter, Mossy
Creek, Camp Coleman Lake, Auraria, Garland, Leaf, Smithgall Woods
Conservation Are, Porter Springs, Turners Corner, Nimblewill,
Qualatchee Lake and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3455 8362 3450 8367 3450 8384 3446 8389
3447 8393 3445 8392 3442 8398 3446 8409
3446 8411 3447 8410 3454 8419 3462 8418
3464 8415 3465 8415 3466 8412 3464 8404
3474 8395 3473 8383 3479 8381
TIME...MOT...LOC 2046Z 316DEG 32KT 3461 8392
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 25, 3:39 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Sun Jun 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 338 PM EDT Sun Jun 25 2023 The MCS that has been discussed over the last several days has transpired and is currently making its way through Tennessee while thunderstorms are also beginning to fire across northern Alabama. As is typical for summertime convective complexes, guidance has had quite varying solutions on its evolution. While considerable uncertainty has plagued this forecast over the last couple of days, strong enough signals in the trends have given some degree of confidence that the areas along and north of I-85 will incur the most impacts from the MCS this afternoon and evening before it fizzles out over central Georgia. While the best instability is to our west, SBCAPE around 1000-2000 J/kg across north and west Georgia (with a few pockets above 2000 J/kg over far northwest Georgia), DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will result in concerns over damaging wind gusts up to 60 mph and quarter sized hail in the strongest storms this afternoon and evening. SPC has appropriately placed the areas along and north of I-85 in a Slight Risk for severe storms with a Marginal Risk extending further southeast between I-85 and a line from Stewart County to Warren County. At the time of writing, a Severe Thunderstorm Watch has been issued for several counties in North Georgia where additional counties downstream may be added depending on how the severe threat evolves. While it remains to be seen how the round of thunderstorms this afternoon and evening will play out exactly, there is growing confidence that the next push during the early morning hours could produce isolated showers and thunderstorms during the morning commute for the metro areas. As the front continues to make its way further south throughout the day, areas primarily along and south of I-85 tomorrow afternoon could see strong to severe thunderstorms with the metro Atlanta area remaining on the northern fringe of the potential thunderstorm activity tomorrow. Instability tomorrow afternoon will be favorable to support updrafts with widespread 1500- 2000 J/kg of SBCAPE over the forecast area and lapse rates again trending between 6.5-7.5 C/km. For now, nearly the entire CWA with the exception of a small area in northwest Georgia is included in a Marginal Risk for severe storms on Monday where damaging wind gusts and quarter sized hail will again be the primary hazards. While confidence has increased in the potential for isolated to scattered showers and storms tomorrow, have limited PoPs to a high end chance as recent trends have backed off on widespread coverage. KAL && .LONG TERM... (Tuesday morning through next Saturday) Issued at 338 PM EDT Sun Jun 25 2023 As the long term period begins on Tuesday, an amplified mid level ridge will be positioned over the central CONUS, extending as far north as southern Canada. An occluded low pressure system will also be centered over the Great Lakes, with troughing extending south and east along the Atlantic coast. This synoptic setup will keep Georgia underneath northwesterly flow aloft between these two features. On Tuesday, the cold front extending from the aforementioned low will sink into south-central Georgia, while surface high pressure meanwhile builds into the eastern CONUS. While there is not expected to be much impact on high temperatures behind the front (with afternoon highs reaching into the upper 80s to low 90s on Tuesday), dewpoints are expected to drop into the low 60s across north Georgia. Chances for isolated to scattered showers and thunderstorms are expected to be confined to central Georgia, closest to the frontal boundary, on Tuesday afternoon. Dewpoints will be fairly low for this time of the year on Wednesday, but temperatures will begin to gradually warm, with afternoon highs a couple of degrees warmer than Tuesday. Mid-range guidance indicates that that a couple of disturbances traversing the NW flow could move through the Deep South, which could help support thunderstorm development in spite of the relatively dry surface conditions. At this time, PoPs remain low on Wednesday as these disturbances are progged to stay to the west of Georgia and subsidence of drier air aloft will also serve to limit diurnally- driven convection. However, remember that the northwesterly upper flow will remain active through the end of the week, and is notorious for surprises this time of the year that are not well- resolved by synoptic models. Low-level ridging will build eastward into the forecast area on Thursday and Friday, pushing the old frontal boundary back to the north as a warm front and continuing the warming trend through the end of the period. By the end of the work week and into the weekend, high temperatures are forecast to range from 5-10 degrees above climatological normals. Temperatures are currently anticipated to be hottest on Friday afternoon - in the upper 90s across the majority of the area. Furthermore, heat index values during this time could reach or exceed Heat Advisory criteria, especially in central Georgia. With these hot temperatures and dewpoints recovering into the upper 60s to low 70s, better coverage of diurnally-driven thunderstorms will be favored late in the week and going into next weekend. King && .AVIATION... (18Z TAFS) Issued at 211 PM EDT Sun Jun 25 2023 VFR conditions anticipated throughout this TAF cycle. TSRA generally between 20-02Z for the metro sites with CSG timing between 00-04Z with a complex of storms. VCSH after 06Z for northern sites with TSRA between 08-14Z with later timing for MCN/CSG between 12 and 18Z as a front approaches. W winds between 5 an 10KT could gust up to 25KT in storms. //ATL Confidence...18Z Update... Medium confidence on this evening's TSRA. Low confidence on TSRA tomorrow morning. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 90 / 20 50 30 0 Atlanta 71 89 71 90 / 40 50 30 0 Blairsville 64 84 61 82 / 50 40 30 0 Cartersville 68 90 67 90 / 50 50 20 0 Columbus 72 91 73 93 / 40 50 40 20 Gainesville 70 88 69 87 / 30 40 30 0 Macon 72 92 72 93 / 10 50 40 10 Rome 69 92 67 91 / 50 40 10 0 Peachtree City 69 90 69 91 / 30 50 30 10 Vidalia 73 92 74 92 / 10 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....King AVIATION...KAL
Hazardous weather outlook, Jun 25, 3:35 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 335 PM EDT Sun Jun 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 335 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch has been issued for portions of far north and northwest Georgia and will remain in effect until 8 PM EDT. A large cluster of showers and thunderstorms is moving into far northwest Georgia, and is expected to drop southeast across much of north and central Georgia this afternoon into the evening hours. At this time, the highest potential for any strong to severe thunderstorms looks to be roughly along and west of the Interstate 85 corridor. Frequent lightning, gusty winds and locally heavy rainfall will be likely within any storms that occur. The primary severe weather hazards would be damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of thunderstorms is expected on Monday ahead of and along a cold front. Some storms may become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Isolated thunderstorms will be possible in the afternoon and evening Thursday and Friday, followed by scattered through Saturday. Hot and humid conditions Thursday through Saturday will lead to heat index values over 100 degrees across the majority of the area, and over 105 degrees in portions of central Georgia. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 25, 3:41 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Sun Jun 25 2023
GAZ006-008-009-252015-
Union GA-Towns GA-Fannin GA-
341 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of Towns, Union and
eastern Fannin Counties through 415 PM EDT...
At 341 PM EDT, a line of strong thunderstorms was along a line
extending from Loving to Hiawassee, and moving south at 25 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Blairsville, Young Harris, Suches, Blue Mountain Shelter,
Gumlog, Loving, Titus, Jones Creek, Woods Hole Shelter, Low Gap
Shelter, Vogel State Park, Plum Orchard Gap Shelter, Gaddistown,
Hemp, Margret, Brasstown Bald, Nottely Dam, Hurst and Ivy Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3481 8367 3479 8370
3480 8375 3478 8382 3472 8384 3474 8394
3472 8398 3468 8399 3467 8403 3464 8404
3466 8413 3462 8418 3499 8423 3499 8355
TIME...MOT...LOC 1941Z 352DEG 22KT 3491 8423 3496 8372
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jun 25, 4:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sun Jun 25 2023
GAZ006-008-009-014>016-252045-
Dawson GA-Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
416 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of south central Towns,
Lumpkin, White, central Dawson, southern Union and southeastern
Fannin Counties through 445 PM EDT...
At 415 PM EDT, a line of strong thunderstorms was along a line
extending from near Batesville to Dial, and moving southeast at 25
mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Cleveland, Helen, Suches, Unicoi State Park, Robertstown,
Blue Mountain Shelter, Mossy Creek, Woods Hole Shelter, Low Gap
Shelter, Vogel State Park, Anna Ruby Falls, Leaf, Turners Corner,
Sautee, Gaddistown, Qualatchee Lake, Margret, Camp Merrill and
Whitley Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3482 8365 3480 8368 3477 8363 3473 8362
3465 8366 3462 8364 3460 8364 3454 8362
3450 8367 3450 8378 3452 8379 3450 8379
3450 8384 3449 8386 3447 8416 3452 8417
3454 8419 3461 8418 3480 8421 3484 8366
TIME...MOT...LOC 2015Z 319DEG 22KT 3480 8363 3477 8421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jun 25, 4:22 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
422 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 2 NNE Crandall 34.89N 84.73W
06/25/2023 Murray GA Public
Large tree limbs (>2 in in diameter)
reported down.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Whitfield | 38 min |
| Jun 25, 3:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 25, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Jun 25, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 4:16 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 29 min |
| Jun 25, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 46 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, White | 51 min |
| Jun 25, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Cherokee, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Fulton | 46 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 1 more | 45 min |
| Jun 25, 5:21 PM EDT | Special Weather Statement | FFC | Haralson | 9 min |
| Jun 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 29 min |
| Jun 25, 5:34 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 2 hr |
| Jun 25, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Clarke, DeKalb, Forsyth and 5 more | 32 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Polk | 42 min |
| Jun 25, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 11 more | 60 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 38 min |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 39 min |
| Jun 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Newton and 2 more | 43 min |
| Jun 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Walton | 53 min |
| Jun 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Crawford, Fulton, Heard, Monroe | 49 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton, Henry and 2 more | 34 min |
| Jun 25, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 33 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Jones and 7 more | 65 min |
| Jun 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 56 min |
| Jun 25, 7:30 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren | 30 min |
| Jun 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Talbot and 2 more | 48 min |
| Jun 25, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 25, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Twiggs, Warren, Washington, Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.